Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Second main theorems for meromorphic mappings and moving hyperplanes with truncated counting functions


Author: Si Duc Quang
Journal: Proc. Amer. Math. Soc. 147 (2019), 1657-1669
MSC (2010): Primary 32H30, 32A22; Secondary 30D35
DOI: https://doi.org/10.1090/proc/14377
Published electronically: January 9, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this article, we establish some new second main theorems for meromorphic mappings of $ \mathbf {C}^m$ into $ \mathbf {P}^n(\mathbf {C})$ and moving hyperplanes with truncated counting functions. Our results are improvements of the previous second main theorems for moving hyperplanes with truncated (to level $ n$) counting functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32H30, 32A22, 30D35

Retrieve articles in all journals with MSC (2010): 32H30, 32A22, 30D35


Additional Information

Si Duc Quang
Affiliation: Department of Mathematics, Hanoi National University of Education, 136-Xuan Thuy, Cau Giay, Hanoi, Vietnam – and – Thang Long Institute of Mathematics and Applied Sciences, Nghiem Xuan Yem, Hoang Mai, Hanoi, Vietnam
Email: quangsd@hnue.edu.vn

DOI: https://doi.org/10.1090/proc/14377
Keywords: Nevanlinna theory, second main theorem, meromorphic mapping, moving hyperplane
Received by editor(s): July 11, 2018
Received by editor(s) in revised form: August 20, 2018
Published electronically: January 9, 2019
Additional Notes: This research was funded by the Vietnam National Foundation for Science and Technology Development (NAFOSTED) under grant number 101.04-2018.01.
Communicated by: Filippo Bracci
Article copyright: © Copyright 2019 American Mathematical Society